Pascal and Francis Bibliographic Databases

Help

Search results

Your search

au.\*:("GORNIEWICZ L")

Results 1 to 7 of 7

  • Page / 1
Export

Selection :

  • and

Present state of the brouwer fixed point theorem for multivalued mappingsGORNIEWICZ, L.Annales des sciences mathématiques du Québec. 1998, Vol 22, Num 2, pp 169-179, issn 0707-9109Article

ON THE SET OF SOLUTIONS OF THE DARBOUX PROBLEM FOR SOME HYPERBOLIC EQUATIONSGORNIEWICZ L; PRUSZKO T.1980; BULL. ACAD. POL. SCI., SCI. MATH.; POL; DA. 1980; VOL. 28; NO 5-6; PP. 279-285; ABS. RUS; BIBL. 5 REF.Article

On the solution sets of differential inclusionsGORNIEWICZ, L.Journal of mathematical analysis and applications. 1986, Vol 113, Num 1, pp 235-244, issn 0022-247XArticle

AN APPLICATION OF THE TOPOLOGICAL DEGREE THEORY TO THE STUDY OF THE DARBOUX PROBLEM FOR HYPERBOLIC EQUATIONSBRYSZEWSKI J; GORNIEWICZ L; PRUSZKO T et al.1980; J. MATH. ANAL. & APPL.; ISSN 0022-247X; USA; DA. 1980; VOL. 76; NO 1; PP. 107-115; BIBL. 12 REF.Article

Some applications of the Leray-Schauder alternative to differential equationsBIELAWSKI, R; GORNIEWICZ, L.NATO ASI series. Series C, Mathematical and physical sciences. 1986, Vol 173, pp 187-194Article

Bifurcation invariants for acyclic mappingsGORNIEWICZ, L; KRYSZEWSKI, W.Reports on mathematical physics. 1992, Vol 31, Num 2, pp 217-239, issn 0034-4877Article

Coincidence of k-set contraction pairsGORNIEWICZ, L; KUCHARSKI, Z.Journal of mathematical analysis and applications. 1985, Vol 107, Num 1, pp 1-15, issn 0022-247XArticle

  • Page / 1